# SDR CALA2024061701820

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 76,594 hours, 28,168 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149A75555
- Condition: Missing
- Location: Lower Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 1 DURING PILOT WALKAROUND, FOUND FAIRING PANEL 194E IS MISSING FROM LOWER BELLY AFT OF THE WHEEL WELL.
